# SDR FDEA201403220542

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 71,936 hours, 15,786 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF TO  CRUISE HAD A FAIRLY STRONG ACRID & OILY ODOR.  ALSO OCCURRED FROM TOP OF DESCENT TO LANDING.  FOUND COALESCE BAGS DIRTY.  REPLACED ALL COALESCE BAGS.  OPS NORMAL & NO ODOR.
